MAUDE Adverse Event Report: BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L); DENTAL IMPLANT

BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3ST411
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the implant at tooth site 46 was removed due to an allergic reaction.The procedure was not completed.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).The following fields have been updated: b3.Date of event b4: date of this report b5: describe event or problem d4: additional device information d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative zimvie received one (1) t3st411 (t3 pro non-platform switched tapered implant 4.0mm x 8.5mm - 15.0mm) for evaluation.Visual evaluation was performed returned implant shows signs of wear/use, some bones tissue can be observed on the external threads, however, no damage that would cause or contribute to the event was identified.Measurements match drawing.Dhr review was completed for the subject lot number 2022050795.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022050795 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : allergic reaction.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did not occur.The implant was returned with no damage that would cause or contribute to the event.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.H3 other text : investigation completed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20224177
Report Number0001038806-2024-02050
Device Sequence Number7494558
Product Code DZE
UDI-Device Identifier00844868046929
UDI-Public(01)00844868046929(17)270603(10)2022050795
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3ST411
Device Lot Number2022050795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic